Is it possible?...

(4 Posts)
impendingbender Fri 17-Jul-15 14:01:24

Hiya..
I'm new here and in a bit of a panic.
I had recently had to stop taking the pill after it had a very bad effect on my blood pressure, we were not ttc but I was awaiting IUD fitting on 29th July.
I took my last pill on 14th June, had withdrawal bleed on 19th.
On 9th and 10th July, I had some strange brown spotting and some cramping.
I have been feeling a bit strange, but have been putting it down to coming off the pill, I have been feeling faint, keep pulling muscles in my lower abdo, pain in breasts, needing to pee all the time and very emotional..
So what do you ladies think? Doc thinks that spotting last week could have been implantation..did test which is negative.. so surely I cannot be pregnant, just going through strange stuff coming off the pill? Already have dd10 and dd8
Any advice?
TIA
XXX

5hell Fri 17-Jul-15 14:20:21

i guess if you've had unprotected sex with your DP it's possible!
seems more likely to be hormones/cycles settling after coming off the pill, but maybe test again in a week to re-check?
good luck

Oysterbabe Fri 17-Jul-15 18:53:57

If the implantation was a week ago a test would be showing positive by now if you were pregnant. Probably just your hormones playing up after the pill.

impendingbender Fri 17-Jul-15 19:24:07

That makes me feel better.. Obviously if I was pregnant it would be a happy surprise but I'm not sure how it'd go with all the health problems I currently have.. Thanks xxxx

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now